# SDR HEEA078045

- Difficulty date: February 26, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N494PH
- Make and model: Bell 407
- Aircraft serial: 53396
- Aircraft time: 2,036 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Rod End
- Part number: 406310404101
- Part serial: NH9525
- Condition: Worn
- Location: Main Rotor
- Part time: 2,036 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR ROD END IS WORN.
